# SDR SWAA2022050290217

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 25 BS 787+11; BS 787+13; BS 807+2; BS 827+2; BS 827+8. / [01] ENTERED MEASUREMENTS;[02] SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE FOR THIS AIRCRAFT.  REMOVED CORROSION DAMAGE IAW SRM 51-10-02-0G-0.;[03] BS827+8'; 0.90'L X 0.70'W. REMOVED 0.008'. REMAINING MATERIAL - 0.042'  BS827+2'; 1.00'L X 0.90'W. REMOVED 0.004' REMAINING MATERIAL - 0.046'  BS807+2'; 0.50'L X 0.30'W. REMOVED 0.002'. REMAINING MATERIAL - 0.048'  BS787+13'; 1.10'L X 0.80'W. REMOVED 0.011' REMAINING MATERIAL - 0.039'  BS787+11'; 1.00'L X 0.04'W. REMOVED 0.005' REMAINING MATERIAL 0.045';[04] CORROSION DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-15-1A-1; TABLE 101; 4G (2) (B) FIGURE 103; DETAIL D AND SRM 53-60-15-0L-1; TABLE 4; ITEM [2].  REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0.  DEPTH GAGE: ATS2473 S/N UNKNOWN CAL DUE 07/2022;[05] VERIFIED CORRECTIVE ACTION #2; 3; 4;[06] LOCATED AND DRILLED NEW ACB THRESHOLD WEB IAW SRM 51-40-05-0G-0 AND DWG 146A8340;[07] VERIFIED CORRECTIVE ACTION ENTRY 6. CARD COMPLETE.
